Translator Disclaimer
November 2004 On the stability of Appolonius' equation
Kil-Woung Jun, Hark-Mahn Kim
Bull. Belg. Math. Soc. Simon Stevin 11(4): 615-624 (November 2004). DOI: 10.36045/bbms/1102689125

Abstract

In this paper, using an idea from the direct method of Hyers and Ulam, we investigate the situations so that the generalized Hyers-Ulam stability problem for Appolonius' equation \begin{eqnarray} \nonumber f(x-z)+f(y-z)={1 \over 2}f(x-y)+2f\Big(z-{x+y \over 2}\Big) \end{eqnarray} is satisfied.

Citation

Download Citation

Kil-Woung Jun. Hark-Mahn Kim. "On the stability of Appolonius' equation." Bull. Belg. Math. Soc. Simon Stevin 11 (4) 615 - 624, November 2004. https://doi.org/10.36045/bbms/1102689125

Information

Published: November 2004
First available in Project Euclid: 10 December 2004

zbMATH: 1076.39026
MathSciNet: MR2115729
Digital Object Identifier: 10.36045/bbms/1102689125

Subjects:
Primary: 39A11, 39B72

Rights: Copyright © 2004 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.11 • No. 4 • November 2004
Back to Top